# SDR A6WA200740159

- Difficulty date: March 27, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S614413
- Condition: Cracked
- Location: Fs 617
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME CLIP AT FS 617 AT LBL 9 IS CRACKED .25 INCH CRACK IN RADIUS.  MAINTENANCE REMOVED AND REPLACED ANGLE IAW CRJ 200 SRM 51-42-06 AND 51-42-21.  (M)
